page:catalog cmsSingletone: homeIdentifier: show: homepage:

Maxigesic 12 Tablets

Maxigesic 12 Tablets

$4.69
rrp $7.99
save 41%

SKU: 481350

ADD QUANTITY


Be the first to review this product

Maxigesic unique double action combination of paracetamol and ibuprofen providing fast pain relief

Maxigesic temporarily relieve headaches, sinus pain, toothache, muscular pain & reduces fever

Provides Temporary Relief from:

- Headaches, including migraine headaches

- Sinus Pain

- Toothache and dental procedures

- Backache, arthritis and tennis elbow

- Period Pain

- Muscular and rheumatic pain

- Pain associated with cold and flus

- Reduces fever

Directions: Adults and children over 12 years:

Take one to two tablets with a large glass of water. Repeat dose every six hours as required, up to a maximum of 8 tablets in 24 hours. Maxigesic is not recommended for children under 12. Keep to the recommended dose.

Active Ingredients: Paracetamol 500mg, Ibuprofen 150mg. Also contains maize starch

Do not take: If you have a stomach ulcer or other stomach disorders, if you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines. If you are pregnant or breastfeeding, if you have impaired kidney function, impaired liver function or heart problems. Do not take with other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines. If you have asthma, if you are aged 65 or over.

If an overdose is taken or suspected, ring the poisons Information Centre, or go to the hospital straight away. If you get an allergic reaction, stop taking and see your doctor immediately. Don't take this medicine for more than a few days at a time for adults, or more than 48 hours at a time for children and adolescents aged 12-18 years unless advised by a doctor. Do not exceed the recommended dose. Excessive use can be harmful.

Description

Maxigesic unique double action combination of paracetamol and ibuprofen providing fast pain relief

Maxigesic temporarily relieve headaches, sinus pain, toothache, muscular pain & reduces fever

Provides Temporary Relief from:

- Headaches, including migraine headaches

- Sinus Pain

- Toothache and dental procedures

- Backache, arthritis and tennis elbow

- Period Pain

- Muscular and rheumatic pain

- Pain associated with cold and flus

- Reduces fever

Directions: Adults and children over 12 years:

Take one to two tablets with a large glass of water. Repeat dose every six hours as required, up to a maximum of 8 tablets in 24 hours. Maxigesic is not recommended for children under 12. Keep to the recommended dose.

Active Ingredients: Paracetamol 500mg, Ibuprofen 150mg. Also contains maize starch

Do not take: If you have a stomach ulcer or other stomach disorders, if you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines. If you are pregnant or breastfeeding, if you have impaired kidney function, impaired liver function or heart problems. Do not take with other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines. If you have asthma, if you are aged 65 or over.

If an overdose is taken or suspected, ring the poisons Information Centre, or go to the hospital straight away. If you get an allergic reaction, stop taking and see your doctor immediately. Don't take this medicine for more than a few days at a time for adults, or more than 48 hours at a time for children and adolescents aged 12-18 years unless advised by a doctor. Do not exceed the recommended dose. Excessive use can be harmful.

Reviews

This is a required field.
Please enter a valid email address. For example johndoe@domain.com.
This is a required field.